MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0672034J
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of asbws0126 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the needle protect cover was not attached to the needle from the beginning.No patient involvement.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of the needle cover not attached is inconclusive due to poor sample condition.One 20 ga x 0.75 in powerloc safety infusion set was returned for investigation.The safety mechanism was not active.No plastic needle cover was returned.The safety mechanism was activated.No punctures were observed on the tyvek or on the clear film packaging.The proximal luer cap was not attached.Saline residue appeared to be visible within the tubing.As no plastic cover was returned with the sample, the complaint of the plastic needle cover not being attached is inconclusive due to poor sample condition.Based on the description of the reported event and condition of the returned sample, possible contributing factors include handling of the device within its packaging and during use.A lot history review (lhr) of asbws0126 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 0.75IN WITH Y-SITE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7456334
Report Number3006260740-2018-00800
Device Sequence Number1340294
Product Code LJT
UDI-Device Identifier00801741151477
UDI-Public(01)00801741151477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0672034J
Device Lot NumberASBWS0126
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/21/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date06/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1